# SDR AALA20130412020

- Difficulty date: April 12, 2013
- Submitted: April 17, 2013
- Operation: Air carrier
- Aircraft: N983TW
- Make and model: Doug DC-9-83
- Aircraft serial: 53633
- Aircraft time: 37,711 hours, 17,968 cycles
- System (JASC): 3260 · Landing Gear Position and Warning
- Part: Sensor
- Condition: Faulty
- Location: Lt Mlg Door
- Stage of operation: AP
- How discovered: O
- Nature of condition: N
- Precautionary procedure: L

## Discrepancy

ORD - CREW REPORTED AFTER GEAR WAS EXTENDED YELLOW GEAR DOOR OPEN LIGHT STAYED ON.  ACCOMPLISHED GO AROUND AND CHECK LIST AND LIGHT STAYED ON.  EMERGENCY DECLARED FLIGHT LANDED ORD WITHOUT INCIDENT.  AIRCRAFT REMOVED FROM SERVICE.  FOUND LEFT MAIN GEAR DOOR SENSOR FAULTY.  REPLACED D1-30 SENSOR.  SYSTEM GROUND CHECK NORMAL OPERATION.
